Help ATS with a contribution via PayPal:
learn more

hallucinations after given a shot in the "quiet room" of a psychiatric facility in ky

page: 1
2
<<   2 >>

log in

join

posted on Jul, 19 2012 @ 07:16 PM
link   
I'm still hallucinating after 7 months flies as big as a room and random things. Sensations on top of my head like it itches so I rub it and temporarily goes away. I used to not have this its like something is mimicking sensations on my head. I don't know if I have been "chipped" or what happened to me. I don't think it was the shot that caused my hallucinations as that was 7 months ago and I'm sure that would be out of anybody's system. I think something was done to me while I was a sleep or put to sleep from the shot. Preceding the quiet room and shot I was in my room by the shower when multiple men came in and arrested me. I went in the psychiatric ward because I am bipolar and stopped taking my 400 mgs of seroquel. I've been on seroquel for a year and a half prior to this incident and never hallucinated I am on 400 mgs now once again. I can't drive because of these hallucinations as I would see wrecks and stuff not there. These hallucinations are constant and don't stop. I am posting this to see if anyone knows anything about this as I think I was a guinea pig. I got a referal from a doctor to get an mri and I have read that an mri could heat the chip up if I have one and possibly destroy it. My dreams are affected and I have formed new memories of stuff not there if that makes any sense. My private practice psychiatrist has no idea what this is caused from. Any thoughts posted would help




posted on Jul, 19 2012 @ 07:21 PM
link   
You said they arrested you because you stopped taking your meds? Did you leave something out?



posted on Jul, 19 2012 @ 07:21 PM
link   
reply to post by mrclean1
 


Keep seeking professional medical help and DO NOT listen to anyone who says otherwise. They are your worst enemy. Good luck with that.



posted on Jul, 19 2012 @ 07:23 PM
link   

Originally posted by mrclean1
I'm still hallucinating after 7 months flies as big as a room and random things. Sensations on top of my head like it itches so I rub it and temporarily goes away. I used to not have this its like something is mimicking sensations on my head. I don't know if I have been "chipped" or what happened to me. I don't think it was the shot that caused my hallucinations as that was 7 months ago and I'm sure that would be out of anybody's system. I think something was done to me while I was a sleep or put to sleep from the shot. Preceding the quiet room and shot I was in my room by the shower when multiple men came in and arrested me. I went in the psychiatric ward because I am bipolar and stopped taking my 400 mgs of seroquel. I've been on seroquel for a year and a half prior to this incident and never hallucinated I am on 400 mgs now once again. I can't drive because of these hallucinations as I would see wrecks and stuff not there. These hallucinations are constant and don't stop. I am posting this to see if anyone knows anything about this as I think I was a guinea pig. I got a referal from a doctor to get an mri and I have read that an mri could heat the chip up if I have one and possibly destroy it. My dreams are affected and I have formed new memories of stuff not there if that makes any sense. My private practice psychiatrist has no idea what this is caused from. Any thoughts posted would help


Seroquel is an anti-psychotic drug.

Maybe you have briefly entered the parallel universe causing this.

Or maybe you should get off of ATS and go back on your meds.
Just saying.



posted on Jul, 19 2012 @ 07:32 PM
link   
reply to post by mrclean1
 


this is very interesting... this reminds me of my brother when i was in elementary school, he was in highschool, but he was going through a time when he had to take these pills and he would see things that were not there and he would have a anxiety attack from it, and they were very bad.

one of the hallucinations was when he was walking up to our cousins house, and in the front was our little cousin bouncing a ball and he looked at him and his face was all bloodied up and like he was in an accident or something.

after a while he started to be able to control these attacks by his breathing, but i am not sure when they stopped, or what, but he got over it.

hope you can get through this, and that it doesnt get worse.
i suggest meditation... it can be a strong cure for many things!, but keep trying to find medical help is a good idea



posted on Jul, 19 2012 @ 07:34 PM
link   
??????????? ATS does not cause hallucinations.

WTF is THAT? (Swattting around head)

Did you see that?

Oh, wife is home. That was real.


Get your regular checkups. Somethings off..

"OUCH Quit it Honey.I'll get off ATS now"


sigh



posted on Jul, 19 2012 @ 07:35 PM
link   
reply to post by mrclean1
 


You need to file a report with Citizens Commision on Human Rights in CA. They may be able to help you!! 323-467-4242 ask for Steve



posted on Jul, 19 2012 @ 08:22 PM
link   
reply to post by mrclean1
 


Hallucinations are one symptom of Psychosis and the drug you were taking is generally regarded as an anti-psychotic.

It could, therefore, be that your psychosis has worsened recently and that this has caused the hallucination component to come to the fore.

It could also be that there is an underlying physiological cause for the psychosis as well as the hallucinations.

Your medical support have been assuming that there is a psychological cause and treating with anti-psychotics but perhaps there is a brain tumour causing both.

Despite the shocking sound of such a possibility, if there is a tumour, and it is operable, all the symptoms and drugs could just be over with the tumour's removal.

As a first step towards this as a possible cure, an MRI makes sense. It is not particularly invasive or dangerous.



posted on Jul, 19 2012 @ 09:49 PM
link   
I was arrested for not complying with what I was being told or said I just remember being arrested by one of them



posted on Jul, 19 2012 @ 09:50 PM
link   
reply to post by kdog1982
 


Well aren't you a funny guy



posted on Jul, 19 2012 @ 09:53 PM
link   
reply to post by niceguybob
 


Somethings definitely off as far as your comment about ats causing hallucinations have no idea what your talkin about



posted on Jul, 19 2012 @ 09:54 PM
link   
reply to post by Apollo7
 


I appreciate that I will keep that in mind



posted on Jul, 19 2012 @ 09:55 PM
link   
reply to post by kdog1982
 


i think this could be a possibility..!
your seeing other realities in your own reality... your brain could be linking this reality with other realities and your seeing brief things from different realities?..



posted on Jul, 19 2012 @ 09:59 PM
link   
reply to post by willrush
 


I don't think soo.. honestly I just think its random stuff with no meaning



posted on Jul, 19 2012 @ 10:21 PM
link   
reply to post by chr0naut
 


This has nothing to do with the psychosis. I am in my early 20's I've done sports my whole life in general I'm healthy so I don't think I have a tumor . I appreciate your response though and as far as it being physiological I would have to read more about what you mean by that



posted on Jul, 19 2012 @ 10:25 PM
link   
reply to post by mrclean1
 
I've been a psychiatric nurse for almost 30 years. People have they're first psychotic breaks usually in their late teens and early twenties. The "psychiatric community" has been prescribing useless and expensive drugs like seroquel for many years for almost any "problem", be it oppositional disorders, depression, or anyother reason children come in to "get medicated." If you are truly psychotic and need to be medicated, haldol or prolixin, which have the same horrible side effects, but actually help psychotic symptoms would be advisable from a dr. not looking to make money and not enable the "big pharma" aspect of the culture.

I don't know your circumstances, but I do know the psychiatric and pharmaceutical industry. I hope you find some good help.



posted on Jul, 19 2012 @ 10:26 PM
link   
reply to post by mrclean1
 


Where in Kentucky? The Hospital?



posted on Jul, 19 2012 @ 10:29 PM
link   
reply to post by mrclean1
 
P.S. If you have done steriods for sports, I have seen many instances of psychotic reactions to IM steriods. It really isn't funny.



posted on Jul, 19 2012 @ 10:32 PM
link   
reply to post by mrclean1
 


He wasn't trying to be funny.Okay,maybe with the first sentence.But the rest of his advice you should heed. I have a feeling there's lots you're not telling us.And no,you weren't a guinea pig.You're just stretching for a reason..because of what's happening to you.Don't try to squeeze a square peg into a round hole,ya know?
edit on 19-7-2012 by nightstalker78 because: (no reason given)



posted on Jul, 19 2012 @ 10:59 PM
link   
reply to post by Happy1
 

No I didn't use steiroids.





new topics

top topics



 
2
<<   2 >>

log in

join